Ask Health Experts and Get Answers to Your Health Question ASAP
Hello Marilyn , I am Dr. Arun and will be helping you today.He may experience some side effects as following;SleepinessNauseaDiarrheaHeadacheDizzinessDry mouthFatigueSweatingPalpitationsMuscle painTremorsVomitingImpairment of cognitive/motor functions Low sodiumMany times none of these side effects may happen with a single high dose. But in people above 65 years; usually monitoring for these symptoms should be done. The above symptoms can be of varying intensity. If any of them is severe, he may need a medical attention.Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply." Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.